Ok, no man or woman should ever do this
Hi Joan, my name is Eric and I think I'm falling in love with my girlfriend's younger sister. The truth is, my girl and I have been dating for a year and few months. We used to be crazy about each other. Suddenly, she's now withdrawn, she barely forgives, she doesn't act lively, thrilled or interesting. I've tried talking to her but just realize that's who she is and I'm getting too tired. Meanwhile, her sister is the perfect opposite, no dull moments with her, very charismatic. Energetic, elegant... just what I dream of in a girl. I also notice she has feelings for me. Please what do I do? Do I dump my girl for her sister?
I understand love is blind and no one can control how he/she falls in love but i smell danger in this one. I think if you want to end things with your girlfriend, you should but dating her younger sister after that is just degrading to you both. She won't believe you weren't already cheating on her with her sister. Secondly you would cause two sister to become enemies for no good reason. So my advice is, move away!
Hello Joan, I'm Olusegun. I so much enjoy all your advice on sex. Please I want you to explain better the side effects of man power tablets. I do use it once in a while,may be one tablet in a month to add to my sexual power and to have longer sex.
Good day Joan, my name is Ismaila. There is a capsules like Viagra and others for increase pleasure , is there any side problems?
Dear Olusegun and Ismaila
Thanks for appreciating my efforts, I am truly grateful. So, about the sex pills, note that there is without side effects.Erectile Dysfunction Medication (ED) , can make your sex life become non-existent. Also called impotence, ED occurs when nerves in the penis can no longer stimulate blood flow to develop an erection. This is a common occurrence that increases with age, but erectile dysfunction medications may be able to help the condition. The most well-known ED medications include:
These prescription drugs increase nitric oxide to stimulate blood flow upon sexual arousal. While ED meds can be lifesavers in the bedroom, there are some common side effects to learn about before asking for a prescription.
Headaches are the most common side effect associated with erectile dysfunction medications. Headaches are common with all forms of ED medications, so switching brands won’t necessarily alleviate such symptoms
Some patients experience muscle aches and general body aches, while others report lower back pain.
Your ED medications can also cause uncomfortable gastrointestinal ailments. The most common are indigestion and diarrhea.
An increase in nitric oxide can cause dizziness in some men. This side effect is more prominent with the medication Levitra, according to the Patient Education Institute.
ED medications can change the way you see things – literally. Certain brands can temporarily alter your eyesight, and even cause blue vision.
It could lead to Flushing which causes redness of the skin. Flushing can develop on the face, but may spread to virtually any part of your body. Unlike blushing, flushing looks more like a rash.
One of the last things you would expect of an ED medication is congestion and a runny, stuffy nose.
These are courtesy of healthline.com.
Thanks guys for your mails this week. Continue to send your mails to firstname.lastname@example.org.
Remember to take care yourself and those around you. God bless you all